# SDR DALA2021120907589

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 70,710 hours, 26,394 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS DOOR 3L INOP. CORRECTIVE ACTION: FOUND DEBRIS BLOCKING GIRT BAR ON 4L DOOR. REMOVED DEBRIS CHECKS GOOD PER B757 AMM 52-11. (2043917)
